# SDR AALA201803129062

- Difficulty date: March 5, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 35,217 hours, 5,185 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5331116620000
- Condition: Corroded
- Location: Frame 39
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SEAT TRACK AT FRAME 39. REMOVED CORROSION AND REPLACED THE SEAT TRACK IAW SRM 51-42-00, AND DRAWING F3311114.
